| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient vision was not good as good as should be.The lens was explanted and replaced with unspecified lens (iol) in a secondary procedure.The clinical reason for the explant was lens moved back.Additional information received and reported that the iol was exchanged for the same lens model but one and half a diopter more power.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and it has been determined that there was no reported defect or fault with a intraocular lens.
Additional Manufacturer Narrative
Additional information was provided in b.5., and h.11.With the additional information, the file was reassessed and it has been determined that there is no reported complaint or defect with the intraocular lens.No regulatory reports required.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.